RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 413–419 (Mi mz9899)  

A lower bound for $n$-diameters

I. F. Sharygin

M. V. Lomonosov Moscow State University

Abstract: Let $\mathrm{D}$ be a subset of the $s$-dimensional lattice $\mathrm{Z^s}$, $\mathrm{M=M(D)}$ the number of elements in $\mathrm{D}$, $\mathscr{T}_D$ the space of trigonometric polynomials on the torus $\mathrm{T}^{\mathrm{s}}$ with spectrum concentrated in $\mathrm{D}$ and having unit norm in $\mathrm{L_2(T^{s})}$. In this paper we give the following bound for the Gel'fand diameter: $d^n(\mathscr{T}_D, C(T^s))\geqslant\sqrt{\frac M2}-\sqrt{\frac N2}$. This bound is subsequently used for actual functional classes.

Full text: PDF file (656 kB)

English version:
Mathematical Notes, 1972, 12:4, 680–684

Bibliographic databases:

UDC: 517.5
Received: 16.12.1969

Citation: I. F. Sharygin, “A lower bound for $n$-diameters”, Mat. Zametki, 12:4 (1972), 413–419; Math. Notes, 12:4 (1972), 680–684

Citation in format AMSBIB
\Bibitem{Sha72}
\by I.~F.~Sharygin
\paper A lower bound for $n$-diameters
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 413--419
\mathnet{http://mi.mathnet.ru/mz9899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322416}
\zmath{https://zbmath.org/?q=an:0258.46021}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 680--684
\crossref{https://doi.org/10.1007/BF01093673}


Linking options:
  • http://mi.mathnet.ru/eng/mz9899
  • http://mi.mathnet.ru/eng/mz/v12/i4/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020